Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations on clomipramine?

Posted by g_g_g_unit on September 12, 2010, at 22:43:20

In reply to Re: hallucinations on clomipramine? g_g_g_unit, posted by weatherfreak on September 12, 2010, at 22:33:30

thanks for all your helpful responses. I just spoke to her on the phone: I mentioned the hallucination, and the fact that I've been feeling more destabilized, but she didn't feel it was anything to be concerned about at this stage - with the caveat that I could call her again if things worsen.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962193
URL: http://www.dr-bob.org/babble/20100908/msgs/962217.html